JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON ABSOLUTE VALUES OF 𝓠K FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON ABSOLUTE VALUES OF 𝓠K FUNCTIONS
Bao, Guanlong; Lou, Zengjian; Qian, Ruishen; Wulan, Hasi;
  PDF(new window)
 Abstract
In this paper, the effect of absolute values on the behavior of functions f in the spaces is investigated. It is clear that , but the converse is not always true. For f in the Hardy space , we give a condition involving the modulus of the function only, such that the condition together with is equivalent to . As an application, a new criterion for inner-outer factorisation of spaces is given. These results are also new for spaces.
 Keywords
spaces;absolute values;inner-outer factorisation;
 Language
English
 Cited by
 References
1.
G. Bao, Z. Lou, R. Qian, and H. Wulan, Improving multipliers and zero sets in QK spaces, Collect. Math. 66 (2015), no. 3, 453-468. crossref(new window)

2.
B. Boe, A norm on the holomorphic Besov space, Proc. Amer. Math. Soc. 131 (2003), no. 1, 235-241. crossref(new window)

3.
P. Duren, Theory of $H^p$ Spaces, Academic Press, New York, 1970.

4.
K. Dyakonov, Besov spaces and outer functions, Michigan Math. J. 45 (1998), no. 1, 143-157. crossref(new window)

5.
M. Essen and H. Wulan, On analytic and meromorphic function and spaces of ${\mathcal{Q}}_K$-type, Illionis J. Math. 46 (2002), no. 4, 1233-1258.

6.
M. Essen, H. Wulan, and J. Xiao, Several function-theoretic characterizations of Mobius invariant ${\mathcal{Q}}_K$ spaces, J. Funct. Anal. 230 (2006), no. 1, 78-115. crossref(new window)

7.
J. Garnett, Bounded Analytic Functions, Springer, New York, 2007.

8.
D. Girela, Analytic functions of bounded mean oscillation, In: Complex Function Spaces, Mekrijarvi 1999, 61-170, Editor: R. Aulaskari. Univ. Joensuu Dept. Math. Rep. Ser. 4, Univ. Joensuu, Joensuu, 2001.

9.
J. Pau, Bounded Mobius invariant ${\mathcal{Q}}_K$ spaces, J. Math. Anal. Appl. 338 (2008), no. 2, 1029-1042. crossref(new window)

10.
H.Wulan and F. Ye, Some results in Mobius invariant ${\mathcal{Q}}_K$ spaces, Complex Var. Elliptic Equ. 60 (2015), no. 11, 1602-1611. crossref(new window)

11.
J. Xiao, Holomorphic $\mathcal{Q}$ Classes, Springer, LNM 1767, Berlin, 2001.

12.
J. Xiao, Some results on ${\mathcal{Q}}_p$ spaces, 0 < p < 1, continued, Forum Math. 17 (2005), no. 4, 637-668.

13.
J. Xiao, Geometric ${\mathcal{Q}}_p$ Functions, Birkhauser Verlag, Basel-Boston-Berlin, 2006.

14.
K. Zhu, Operator Theory in Function Spaces, American Mathematical Society, Providence, RI, 2007.